See Alike in...

Alike App

Browser

Webber

625d

Has anyone else had a large weight gain since starting the depo shot?

    • Zoey_Val

      614d

      I did actually my first year on depo I bled almost every day and gained a lot of weight. I fought the weight gain as best I could through exercising. After about a year and a half on it though I had no more period and my weight went back to normal. I think my dr mentioned that the weight gain is related to hunger/cravings which I’m not sure about as I ate pretty much the same. If you decide to stay on it though for a while do know that things should level out pretty well over time. And if they don’t you should absolutely speak with your obgyn and they can help:)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion